Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Swelling below left ear, no pain, dysphagia, dry mouth. Taking BP medication, statins. Due to tumor?

Good morning Doctor, my mother developed a slight swelling below the left ear for about 1 year duration.but she doesn t have any pain, dysphagia ,drying of mouth.she is hyertensive & and taking medicines for 7 years.also taking statin drugs. I am very anxious that whether is it due to any tumour.whom should we consult{ENT/general surgeon} doctor?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi and thanks for the query,
If the swelling has been of the same size and consistency for a year now then it is highly unlikely that it is due to a tumour.
But you must consult an ENT specialist to know the cause of the swelling.
Regards, Dr Kishori.
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor